# SDR SWAA2023020296862

- Difficulty date: January 31, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 62,279 hours, 37,122 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - EMERGENCY LIGHT BATTERY PACKS M1675 AND M1672 FAILED CAPACITY CHECK<[01] R&R EMERGENCY LIGHT BATTERY PACKS M1675 AND M1672 OPS CHK GOOD; CAPACITY CHK PASSED REF AMM 33-51-06
